# SDR DALA2017052804411

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIPS STA 1508 BETWEEN LONGERONS 3L - 3R AFT ACCESSORY COMPARTMENT.  REPLACED IAW SRM 51-30-05 AND DWG 9911860.
